# SDR DLM88080834

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 48,530 hours, 37,066 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Condition: Missing
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NOSE WHEEL STEERING TO THE LEFT GAVE OUT.  A/C BROUGHT BACK TO GATE BY SUPERTUG NO STEERING WORKING.  FOUND BOLT MISSING FROM STEERING CONTROL VALVE ROD END.  FOUND MISSING HARDWARE IN TUNNEL BELOW VALVE.
